Jump to content
Important Survey - Please Participate ×

Depression


[Th...]

Recommended Posts

I was gone c/o to valium so i tried 1mg lastnite and  decided that i better stick with ativan. My question is i feel deeply depressed today and was wondering if taking that small amt one time could cause this because i havent felt depressed since the beginning of my taper?
Link to comment
Share on other sites

Hello thegiftoflife.  When you took the 1mg of Valium last night, did you still take your ativan as well? 

 

I am not sure if 1 mg of Valium, which is equal to .1 mgs of Ativan, would be enough to know what kind of reaction you would have from it.  If the depression sticks around for awhile it may be a minor depressive episode that was about to come anyway.  If it is gone by tomorrow it 'may' have been due to the Valium.

 

Link to comment
Share on other sites

Thanks Crono. Yes i still took ativan just eliminated .1 & substituded 1mgg valium and i didnt like the way it made me feel. You right maybe this is a depressive episode that i was gone have anyway! Man i hope it leaves soon
Link to comment
Share on other sites

×
×
  • Create New...